MathSciNet Relay Station
MathSciNet bibliographic data
MR116378 60.00
Sanov, I. N. On the probability of large deviations of random variables. 1961 Select. Transl. Math. Statist. and Probability, Vol. 1 pp. 213–244 Inst. Math. Statist. and Amer. Math. Soc., Providence, R.I.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement